# SDR FDEA201109063728

- Difficulty date: September 6, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981540237
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR ON RT SIDE FUSELAGE SKIN BETWEEN FRAMES 72 & 73 AND BETWEEN STRINGERS 30 & 32 RT, NOT EFFECTIVE IAW SRM 53-10-12, FIG 229.  REMOVED AND REPLACED FASTENERS AND NOW IAW SRM 53-10-12,FIG 229.
